# SDR AALA201805017005

- Difficulty date: April 25, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 62,857 hours, 7,570 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FLAP HAS DELAMINATION LOCATED 55 INCHES FROM OUTBAORD EDGE AND 8 INCHES FROM TRAILING EDGE. REPAIRED FLAP IAW SRM 57-53-01-1A-2.
